# SDR QXEA0201722

- Difficulty date: October 15, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING LEADING EDGE FORWARD SPAR LOWER FLANGE CHAFED AT STATION 58.00. REPAIRED IAW RD 8-57-811.
